MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 C501 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 C501 MODULE; CLINICAL CHEMISTRY ANALYZER
Model Number C501
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer made sample probe adjustments, performed a reaction cell check, performed a circuit bleach cleaning, and replaced the teflon.Mechanism checks were performed.The customer performed qc successfully.The investigation determined that the cause of the event was consistent with a contaminated and misadjusted sample probe along with insufficient cell wash.The service maintenance actions performed by the fse resolved the issue.No further issues were reported after the service visit.
 
Event or Problem Description
There was an allegation of questionable albt2 tina-quant albumin gen.2 results for 2 patient samples on a cobas 6000 c501 module.For sample 1, the initial albumin result was 77.4 mg/l.The repeat result was 19.3 mg/l.For sample 2, the initial albumin result was 88 mg/l.The repeat result was 41.4 mg/l.No questionable results were reported outside of the laboratory.The reagent lot is 65268801 and the expiration date is 30-apr-2024.

Brand Name
COBAS 6000 C501 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
na
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15668838
Report Number1823260-2022-03350
Device Sequence Number20443899
Product Code JJE
UDI-Device Identifier04015630920587
UDI-Public04015630920587
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC501
Device Catalogue Number04745914001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2022
Initial Report FDA Received Date10/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown